# SDR SWAA080738

- Difficulty date: February 9, 2008
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N316SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23338
- Aircraft time: 70,458 hours, 66,051 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 6567179
- Condition: Cracked
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LT WING NR 4 GROUND SPOILER INBOARD FITTING LUG CRACKED.  REPAIRED FITTING PER SWA EA.
